| Model Number |
482318570 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A company representative reported that a patient underwent revision surgery to address a xia polyaxial screw fracture and a radius rod migration.This report is for the xia polyaxial screw.
Event or Problem Description
A company representative reported that a patient underwent revision surgery approximately 1.5 years post-operatively to address a left-sided xia polyaxial screw fracture and a right-sided xia polyaxial screw migration.The patient reported experiencing mechanical low-back pain.This report is for the xia polyaxial screw that fractured.
Additional Manufacturer Narrative
Corrected data; b5, b7.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description